# SDR 2000UALA00512

- Difficulty date: August 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Aircraft time: 64,694 hours, 36,873 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE ABOVE 18,000 FEET.  TOTAL FUEL ON BOARD WAS NOT ENOUGH TO CONTINUE TO ORD.  DIVERTED TO IND.  *S/D*  INDIANAPOLIS MAINTENANCE PERFORMED A CABIN PRESSURIZATION SYSTEM TEST AND SYSTEM WAS CLEARED AS CHECKED OK, NO DISCREPANCIES NOTED.
